# SDR C2XA00IA308

- Difficulty date: September 19, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N15726
- Make and model: Emb EMB-120ER
- Aircraft serial: 120174
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3214 - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THE CABIN EMERGENCY LIGHTING TO BE INOPERATIVE.  MAINTENANCE PERFORMED A FUNCTIONAL TEST OF CABIN EMERGENCY LIGHTING SYSTEM IAW EMB-120 MM 33-50-00.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
